SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

increased pain from taking steroids anyony????

Started by magicone on 06/20/2011 11:46pm

I'v been having alot of lower back pain l-5 to s-1 I have a slipped disc and some compressed discs and arthritis. Fastic joint have been worked on and i've had RF 2x's and the a few others nothing helped. The pain is really bad lately and they want me to have another going of the RF. I was put on steroids for a week everyone said it would help OK the painis now twice it was before. I was taken off just one of my meds while i was on and I went back on it the next day. This med i stopped my body didn't like it the doc and i talked . I saw the doc the other day and now it's 2 months no change. I had a EMT test last year and at that time I tild the doctor that i was getting the pain in my thygh running up tp my right hip and mid back he laughed it off. this pain is here now all the time he isnt laughing anymore. Now we don't know what to do any suggestions. The pain is unbearable, Iwear a ridged brace daiky the pain is basically from the rightknee, thygh hip to l4-l5 area the meds aren't touching 2 sleepills bearly give me 4 hours of sleep. HELPPPPPPPPPPPPPPPPPPPPPP thanks

Do you find this discussion helpful?

1 Response


Hi there! I'm a patient of Ankylosing Spondylitis so steroids are part of my daily medicine routine. Never had problems with oral steroids (as far as I remember... It's been sooo long) but when they give me steroid injections, OH GOSH they DO HURT!!!! I always guess that is just when the medicine is spreading over the damaged/inflamed area when you feel the combination of the pain that your body has and the one caused by the steroids!